# SDR 97FDEA00014

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Long Beam
- Part number: 65162794
- Condition: Corroded
- Location: Bs 760-848.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 25 LONGITUDINAL BEAM BENT TRACK HAS CORROSION EMANATING FROM IN BETWEEN TRACK AND BEAM BS 760 TO 848.95 WL 208.  *S/D*  MECHANICALLY REMOVED CORROSION ON SET TRACK AND BEAM.  FOUND SEAT TRACK AND BEAM TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED AND REPLACED SEAT TRACK RBL 25, BS 760 TO 848 AND BEAM RBL 25, BS 740 TO 848 PER FED SRM 51-30-2.
